# SDR SIMA20130726008

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 29,322 hours, 25,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ARM OF CAPTAIN`S EMERGENCY FLASHLIGHT CRADLE ASSY IS CRACKED.  R & R CAPTAIN`S EMERGENCY FLASHLIGHT CRADLE ASSY IAW APPLICABLE STEPS OF AMM 33-50-16.  COULD NOT PERFORM OPS CHECK, DUE TO BROKEN INPUT CONNECTOR WHICH MATES WITH CRADLE CONNECTOR.  REF ITEM 1 ON LOG PAGE 3312628.
